# SDR SWAA2019062133986

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 43,822 hours, 21,554 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: 115A52601
- Part serial: 7444
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION PIN DAMAGED IN PAINTED AREA OF PIN.   R&R LOWER LEFT HAND PIN ASSEMBLY PER AMM.
